# SDR SWIA202002248830

- Difficulty date: December 23, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 9 BETWEEN F.S. 409.00 +128  AND F.S. 559.00 HAS CORROSION IN SEVERAL LOCATIONS.   (C-CHECK) RO 2/20/2020   REMOVED AND FABRICATED NEW SEAT TRACK AND MATCH DRILLED  FROM FS 409.00+128  TO FS 559.00, LBL 09. IAW CRJ200 SRM. REPLACED SEAT TRACK FS409.00+128  TO 559.00 LBL09. IAW CRJ200 AMM USING CALIBRATED SCREW GUN STS#4004 CAL. DUE DATE 10/0 OCT/20
